# SDR AALA201812079016

- Difficulty date: December 6, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 68,136 hours, 8,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WC 2735., THE POWER SUPPLY BATTERY PACK DID NOT WORK AFTER 4 MINUTES,  DURING TEST.  THE POWER SUPPLY M33407 WAS REPLACED IAW AMM 33-51-06. OPS CHECKED GOOD.
